Treatment Of Gonorrhea?

Illustration of Treatment Of Gonorrhea?
Illustration: Treatment Of Gonorrhea? cdc.gov

I want to ask me 2 months ago I had gonorrhea and had been treated by the doctor and given injectable antibiotics with silidone for 14 days, and 1 week ago I had gonorrhea again but I didn’t get my check up for 7 days and there was no change, I tried For example, the antibiotic drug Baquinor Forte 500mg for 3 days did not heal well and now I consume ampecillin 500mg, is my gonorrhea immune to antibiotic capsules, the ingredients aside from going to the doctor again, as well as asking the risk of having a relationship again in gonorrhea when not using condoms is fatal?

1 Answer:

Good morning, thanks for asking at HealthReplies.com. Gonorrhea is a sexually transmitted disease that is characterized by pus discharge from the penis, so this disease is often referred to as gonorrhea. In addition to pus discharge, gonorrhea sufferers can also experience symptoms in the form of pain during urination, swelling and pain in one of the testicles, the tip of the red penis, and for women, it can be in the form of vaginal discharge.

Regarding your case, if you experience it again, it is possible that you may be affected by gonorrhea again and it is natural if you think the treatment will be the same. The problem is pus discharge, or symptoms of gonorrhea, can also occur in other diseases besides gonorrhea, such as chlamydia, balanitis, and even penile cancer.

Therefore, we cannot really recommend any other way than to re-examine your doctor and dermatologist. Because a misunderstanding in establishing the diagnosis and providing treatment can very occur if the diagnosis is only determined by the similarity of symptoms. Even though you may need supporting tests such as laboratory tests to determine the diagnosis. It is your attitude to buy antibiotics and self-medication that can make your condition worse, and make the bacteria in your body immune to drugs. Therefore, once again you should stop using these antibiotics and consult your doctor.

In addition, avoid sexual intercourse first, also check your sexual partner to a dermatologist and genitals so that they can be equally treated, keep the genitals clean, and regularly change underpants. So, hopefully answering your question.

: by

Related Question

High Diastolic Blood Pressure And Back Headaches Like Shock?

High Diastolic Blood Pressure And Back Headaches Like Shock?

(1 year ago)

I want to ask, I’m 25 years old, if every tension is my diastolic pressure 100, why is it dangerous? I often get back headaches like shock. Please explain. Thanks... Read more

Mesabion?

Mesabion?

(10 months ago)

, I think the menstrual problem is natural, from before and after marriage I have a smooth menstruation every month, it’s definitely menstruation. But this month I’m me... Read more

The Left Lip Appears To Decrease With The Left Eye View Slightly Blurred?

The Left Lip Appears To Decrease With The Left Eye View Slightly Blurred?

(1 year ago)

night … I want to ask in 2 days my left lip dropped and the left eye is somewhat blurred what are the symptoms?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *